The performance of the OSRC method for concentric penetrable circular cylinder


Yilmaz B.

JOURNAL OF MATHEMATICAL PHYSICS, vol.47, no.4, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 4
  • Publication Date: 2006
  • Doi Number: 10.1063/1.2186923
  • Title of Journal : JOURNAL OF MATHEMATICAL PHYSICS

Abstract

In this paper we consider the scattering of a wave by concentric penetrable circular cylinder to examine the performance of higher order SRCs up to the L-4 operator in two dimensions. We assume that in the rectangular Cartesian axes, (x,y,z), the z axis coincides with the axis of a cylinder and an incident wave propagates in a direction perpendicular to the cylinder. All the field quantities are then independent of z. (c) 2006 American Institute of Physics.